# SDR SWAA2019121639631

- Difficulty date: November 26, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Bs 927-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAD AREAS OF CORRODED BETWEEN BS. 927 TO BS. 1006, BETWEEN STR. 2L TO STR. 2R.          / REPAIRED SKIN PER ER AND EA.
